American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Joseph A. Cima and Warren R. Wogen. Isometric equivalence of isometries on $H^p$. Proc. Amer. Math. Soc. 144 (2016) 4887-4898.
Abstract, references, and article information   
View Article: PDF

[2] Kelly Bickel and Greg Knese. Canonical Agler decompositions and transfer function realizations. Trans. Amer. Math. Soc. 368 (2016) 6293-6324.
Abstract, references, and article information   
View Article: PDF

[3] Stefan Richter and James Sunkes. Hankel operators, invariant subspaces, and cyclic vectors in the Drury-Arveson space. Proc. Amer. Math. Soc. 144 (2016) 2575-2586.
Abstract, references, and article information   
View Article: PDF

[4] Luís Daniel Abreu and Nelson Faustino. On Toeplitz operators and localization operators. Proc. Amer. Math. Soc. 143 (2015) 4317-4323.
Abstract, references, and article information   
View Article: PDF

[5] Patrick Lopatto and Richard Rochberg. Schatten-class truncated Toeplitz operators. Proc. Amer. Math. Soc. 144 (2016) 637-649.
Abstract, references, and article information   
View Article: PDF

[6] Michael Hartz. Nevanlinna-Pick spaces with hyponormal multiplication operators. Proc. Amer. Math. Soc. 143 (2015) 2905-2912.
Abstract, references, and article information   
View Article: PDF

[7] Dan Timotin. Note on a Julia operator related to model spaces. Contemporary Mathematics 638 (2015) 247-254.
Book volume table of contents   
View Article: PDF

[8] Dan Timotin. A short introduction to de Branges--Rovnyak spaces. Contemporary Mathematics 638 (2015) 21-38.
Book volume table of contents   
View Article: PDF

[9] Emmanuel Fricain, Javad Mashreghi and Daniel Seco. Cyclicity in non-extreme de Branges-Rovnyak spaces. Contemporary Mathematics 638 (2015) 131-136.
Book volume table of contents   
View Article: PDF

[10] Carl C. Cowen and Rebecca G. Wahl. Commutants of finite Blaschke product multiplication operators. Contemporary Mathematics 638 (2015) 99-114.
Book volume table of contents   
View Article: PDF

[11] Daniel Alpay, Palle Jorgensen and Dan Volok. Relative reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 142 (2014) 3889-3895.
Abstract, references, and article information   
View Article: PDF

[12] S. Waleed Noor. Complex symmetry of composition operators induced by involutive ball automorphisms. Proc. Amer. Math. Soc. 142 (2014) 3103-3107.
Abstract, references, and article information   
View Article: PDF

[13] Gadadhar Misra, Subrata Shyam Roy and Genkai Zhang. Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc. Proc. Amer. Math. Soc. 141 (2013) 2361-2370.
Abstract, references, and article information   
View Article: PDF

[14] Michael A. Dritschel and James Pickering. Test functions in constrained interpolation. Trans. Amer. Math. Soc. 364 (2012) 5589-5604.
Abstract, references, and article information   
View Article: PDF

[15] Quanlei Fang and Jingbo Xia. Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''. Proc. Amer. Math. Soc. 141 (2013) 363-368.
Abstract, references, and article information   
View Article: PDF

[16] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Fourier duality for fractal measures with affine scales. Math. Comp. 81 (2012) 2253-2273.
Abstract, references, and article information   
View Article: PDF

[17] L. A. Coburn. Berezin transform and Weyl-type unitary operators on the Bergman space. Proc. Amer. Math. Soc. 140 (2012) 3445-3451.
Abstract, references, and article information   
View Article: PDF

[18] Miroslav Engliš and Renata Otáhalová. Covariant derivatives of the Berezin transform. Trans. Amer. Math. Soc. 363 (2011) 5111-5129. MR 2813410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011) 3291-3305. MR 2811284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bo Li. The Berezin transform and $m$th-order Bergman metric. Trans. Amer. Math. Soc. 363 (2011) 3031-3056. MR 2775797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. A. Coburn, J. Isralowitz and Bo Li. Toeplitz operators with BMO symbols on the Segal-Bargmann space. Trans. Amer. Math. Soc. 363 (2011) 3015-3030. MR 2775796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Quanlei Fang and Jingbo Xia. Multipliers and essential norm on the Drury-Arveson space. Proc. Amer. Math. Soc. 139 (2011) 2497-2504. MR 2784815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yunus E. Zeytuncu. Weighted Bergman projections and kernels: $L^{p}$ regularity and zeros. Proc. Amer. Math. Soc. 139 (2011) 2105-2112. MR 2775388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gajath Gunatillake. Compact weighted composition operators on the Hardy space. Proc. Amer. Math. Soc. 136 (2008) 2895-2899. MR 2399056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tavan T. Trent. A note on multiplier algebras on reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 136 (2008) 2835-2838. MR 2399048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. A. Coburn and Bo Li. Directional derivative estimates for Berezin's operator calculus. Proc. Amer. Math. Soc. 136 (2008) 641-649. MR 2358506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael T. Jury. Reproducing kernels, de Branges-Rovnyak spaces, and norms of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007) 3669-3675. MR 2336583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alexandru Aleman, Stefan Richter and Carl Sundberg. Analytic contractions, nontangential limits, and the index of invariant subspaces. Trans. Amer. Math. Soc. 359 (2007) 3369-3407. MR 2299460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Thomas Kriete and Jennifer Moorhouse. Linear relations in the Calkin algebra for composition operators. Trans. Amer. Math. Soc. 359 (2007) 2915-2944. MR 2286063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia